In Stock
SKU: MCADV68205N00 Category: Brand:

Description

Active Ingredients In Each Brown Oval Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID*) (Present as the Free Acid and Potassium Salt). *Nonsteroidal Anti-Inflammatory Drug Inactive Ingredients D&C Yellow No. 10; FD&C Green No. 3; FD&C Red No. 40; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol; Each Capsule Contains: Potassium 20 mg Uses Treats migraine. Liquid filled capsules. Purpose Pain Reliever

Additional information

Weight 0.08 lbs

Reviews

There are no reviews yet.

Be the first to review “Advil Migraine Capsules – 20 CP”

Your email address will not be published. Required fields are marked *